A comparison among various notions of viscosity solutions for Hamilton-Jacobi equations on networks

Abstract : Three definitions of viscosity solutions for Hamilton-Jacobi equations on networks recently appeared in literature ([1,4,6]). Being motivated by various applications, they appear to be considerably different. Aim of this note is to establish their equivalence.
Type de document :
Article dans une revue
Journal of Mathematical Analysis and applications, Elsevier, 2013, 407 (1), pp.112-118. 〈10.1016/j.jmaa.2013.05.015〉
Liste complète des métadonnées

https://hal.inria.fr/hal-00800506
Contributeur : Estelle Bouzat <>
Soumis le : mercredi 13 mars 2013 - 17:45:05
Dernière modification le : mercredi 27 juillet 2016 - 14:48:48

Lien texte intégral

Identifiants

Collections

Citation

Fabio Camilli, Claudio Marchi. A comparison among various notions of viscosity solutions for Hamilton-Jacobi equations on networks. Journal of Mathematical Analysis and applications, Elsevier, 2013, 407 (1), pp.112-118. 〈10.1016/j.jmaa.2013.05.015〉. 〈hal-00800506〉

Partager

Métriques

Consultations de la notice

121